# SDR USAASB08071

- Difficulty date: August 28, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW FLT 550 AFTER TAKEOFF FROM DFW CREW RECEIVED A RT MAIN LANDING RED LIGHT AFTER GEAR WAS SELECTED UP.  FLIGHT RETURNED TO FIELD AT DFW AND LANDED WITHOUT FURTHER INCIDENT.  MX ACTION PENDING.
